# SDR CALA2025021002255

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 32,970 hours, 3,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 7103640
- Condition: Faulted
- Location: Left
- Part time: 8,723 hours, 811 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 3794923 L1 CAC SHUTDOWN HAD  BURN SMELL LIKE A MATC H NOTED TSHOOTING FOUND L PACK ACM FAILED REF LP 3794918 FOR ACTION PACK ACM L LEFT PACK AIR CYCLE MACHINE (ACM) FAILED. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 2165211 FLIGHT STATUS: L INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: LEFT PACK CONTROL UNIT CHANNEL 1 THE L1 CAC HAS 4 HITS IN THE PAST 12 LEGS WHERE AS THIS IS THE FIRST HIT FOR THE LEFT ACM. SUGGEST PERFORMING TORQUE CHECKS OF THE CAC AND ACM REF AMM 21-51-19-04A AND 21-52-02-00A IF POSSIBLE TO DETERMINE FAULTY UNIT. PERFORMED TSHOOTING IAW FIM 21-50-F1 FOUND BOTH L1 & L2 CACS OPERATING BUT L ACM 0RPM. ACM L INOPERATIVE AND DEACTIVATION PERFORMED WITH ACM PIN PER AMM A-21-00-00-58A-721B-A. REMOVED SPEED SENSOR IN TOOLING BOX PLACED ON BOARD AT MRD FOLDER IN F/DECK MEL COMPLIED OK TO PLACE THE LEFT ACM ON MEL. DEACTIVATION OF THE ACM RENDERS IT UNSERVICEABLE, AND IT MUST BE REPLACED UPON CLEARING THIS ITEM. REMOVED LEFT ACM REF DMC-B787-A-21-52-02-01A-520A-A ADD EMP:U407356,U331961 MACHINE, AIR CY OFF 79-2152-9-0005 3640 ON 0000 MACHINE, AIR CY OFF 79-2152-9-0005 3640 ON 79-2152-9-0005 9204 R&R LEFT ACM, COMPLETED OPS CHECK AND LEAK CHECK, BOTH PASSED. NO FAULTS REF AMM DMC-B787-A-21-52-02-01A-720A-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1301456 SN OFF 3640
